UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica


Buscar por:

Lista

Publicación
M. Martín-Suárez and F.J. Merí De La Maza,  "Polynomial numericalindices of C(K) and L1(mu)",  Proceedings of the American Mathematical Society, vol.142 , 1229-1235, 2014
V.F. Rodríguez Galiano, M. Chica-Olmo and M. Chica Rivas,  "Predictive modelling of gold potential with the integration of multi-source information based on Random Forest: a case study on the Rodalquilar area, Southern Spain",  International Journal of Geographical Information Science, vol.28 , 1336-1354, 2014
M. Chica-Rivas, V. Kadets, M. Martín Suárez, S. Moreno-Pulido and F. Rambla-Barreno,  "The Bishop-Phelps-Bollobás moduli of a Banach space",  Journal of Mathematical Analysis and Applications, vol.412 , 697-719, 2014
S.K. Kim, H.J. Lee and M. Martín Suárez,  "The Bishop-Phelps-Bollobas property for numerical radius",  Abstract and Applied Analysis, vol.2014 , 2014
M.D. Acosta Vigil, J. Becerra Guerrero, M. Ciesielski, Y.S. Choi, S.K. Kim, H.J. Lee , L. Lourenco and M. Martín Suárez,  "The Bishop-Phelps-Bollobás property for operators between spaces of continuous functions",  Nonlinear Analysis, Theory, Methods and Applications, vol.95 , 323-332, 2014
Y.S. Choi, S.K. Kim, H.J. Lee and M. Martín Suárez,  "The Bishop-Phelps-Bollobás theorem for operators on L_1(mu)",  Journal of Functional Analysis, vol.267 , 214-242, 2014
F.J. Merí De La Maza "Radio numérico de operadores de rango uno", "Segundo congreso de jóvenes investigadores de la RSME", None-None, 2013
J. Alaminos Prats "Spectral Isometries", "Banach Algebras and Applications", None-None, 2013

Última actualización del SICA: 10/01/2024

Desarrollado por: